Decision Sciences Tenure Track Faculty Database
Decision Sciences
Fuqua School of Business
Duke University

 HOME > Fuqua > Decision Sciences > Tenure Track Faculty    Search Help Login 

Alexandre Belloni, Assistant Professor

Contact Info:
Office Location:  
Email Address: send me a message
Web Page:  http://faculty.fuqua.duke.edu/~abn5/belloni-index.html

Education:

Ph.D.Massachusetts Institute of Technology2006
Areas of Interest:

Mathematical Programming
Statistics/Econometrics
Probabilistic Methods
Complexity Theory
Applications

Curriculum Vitae
Recent Publications   (More Publications)

  1. Belloni, A; Chen, M; Padilla, OHM; Wang, Z, HIGH-DIMENSIONAL LATENT PANEL QUANTILE REGRESSION WITH AN APPLICATION TO ASSET PRICING, The Annals of Statistics, vol. 51 no. 1 (February, 2023), pp. 96-121 [doi]  [abs]
  2. Belloni, A; Hansen, C; Newey, W, High-dimensional linear models with many endogenous variables, Journal of Econometrics, vol. 228 no. 1 (May, 2022), pp. 4-26 [doi]  [abs]
  3. Belloni, A; Chernozhukov, V; Chetverikov, D; Fernández-Val, I, Conditional quantile processes based on series or many regressors, Journal of Econometrics, vol. 213 no. 1 (November, 2019), pp. 4-29 [doi]  [abs]
  4. Belloni, A; Chernozhukov, V; Kato, K, Valid Post-Selection Inference in High-Dimensional Approximately Sparse Quantile Regression Models, Journal of the American Statistical Association, vol. 114 no. 526 (April, 2019), pp. 749-758 [doi]  [abs]
  5. Belloni, A; Chernozhukov, V; Chetverikov, D; Wei, Y, UNIFORMLY VALID POST-REGULARIZATION CONFIDENCE REGIONS FOR MANY FUNCTIONAL PARAMETERS IN Z-ESTIMATION FRAMEWORK., The Annals of Statistics, vol. 46 no. 6B (December, 2018), pp. 3643-3675, Institute of Mathematical Statistics [doi]  [abs]


Duke University * Decision Sciences * Faculty * Affiliated * Staff * Reload * Login